# SDR 2022FA0000140

- Difficulty date: March 1, 2022
- Submitted: March 1, 2022
- Operation: General aviation
- Aircraft: N985DS
- Make and model: Vlcnar VLCNAIRV10
- Aircraft serial: 1027
- Aircraft time: 493 hours, 493 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tube Frame
- Part number: 5119401
- Part serial: NA
- Condition: None
- Location: Zone 100
- Part time: 493 hours, 493 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 100 HOUR INSPECTION FOUND RIGHT SIDE LOWER MID-FUSELAGE UNDER FLOOR AREA STRUCTURAL TUBE RUPTURED.
